# SDR RJEF20130924008

- Difficulty date: September 21, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 10,732 hours, 7,114 cycles
- Engine: Ge CF3410E6
- System (JASC): 2740 · Stabilizer Control System
- Part: Resolver
- Part number: RS14221
- Part serial: N2135
- Condition: Faulty
- Location: Flt Controls
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ARRIVAL, PILOT REPORTED FLIGHT CONTROL NO DISPATCH ON TOUCH DOWN AND NO PITCH TRIM INDICATION,  PERFORMED FAULT ANALYSIS IAW FIM 27-41-00-810-804-A AND FOUND A FAULTY POSITION RESOLVER OF CHANNEL 2 OF HORIZONTAL STABILIZER TRIM ACTUATOR,  RESOLVER REPLACED IAW AMM 27-41-01-000-802-A AND 27-41-01-400-802-A,  PERFORMED THE FLIGHT CONTROL RETURN TO SERVICE TEST IAW AMM 27-00-00-070-801-A, OPS TESTED IAW AMM 27-40-00-710-801-A/500 AND FUNCTIONAL TESTED ELECTRICAL TRAVEL LIMITERS IAW AMM 27-41-01-720-801/500 WITH SATISFACTORY RESULTS, ACFT RETURNED TO SERVICE.
